Theory of Computing Systems

, Volume 36, Issue 3, pp 295–299

A Note on Square Rooting of Time Functions of Turing Machines

  • Lipton
  • Ogihara
  • Zalcstein
Article

DOI: 10.1007/s00224-002-1079-x

Cite this article as:
Lipton, Ogihara & Zalcstein Theory Comput. Systems (2003) 36: 295. doi:10.1007/s00224-002-1079-x
  • 32 Views

Copyright information

© Springer-Verlag New York Inc. 2003

Authors and Affiliations

  • Lipton
    • 1
  • Ogihara
    • 2
  • Zalcstein
    • 1
  1. 1.College of Computing, Georgia Institute of Technology, Atlanta, GA 30332, USA rjl@cc.gatech.edu,zzalcste@cc.gatech.edu US
  2. 2.Department of Computer Science, University of Rochester, Rochester, NY 14627-0226, USA ogihara@cs.rochester.eduUS